Clonazepam

Clonazepam is an anticonvulsant drug, which belongs to the benzodiazepine group of medicines. It is used to treat panic attacks, anxiety, akathisia (a movement disorder), and to prevent and control seizures.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having difficulty to cope after separation from my girlfriend?

Query: Hello doctor, I am a 28 year old man. My girlfriend left me last month and I am going through severe heart pains and anxiety. My heart pounds and beats very loudly. I cannot concentrate on anything. I am having this constant urge to call her and I am not able to control myself. Due to my constant ca...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. It is a kind of adjustment disorder. After the breakup you are not able to accept it and having difficulty in adjusting. It is a common problem. You need to take a medicine; it will help you in dealing with this situation. Take tablet Pari CR (Paroxetine 12.5 mg and Clo...  Read Full »

I feel tired and anxious after taking Abilify. Why?

Query: Hi doctor, I am so anxious and sleeping 9 to 10 hours per day. It has begun when I start taking Abilify pills and Akineton. Why I feel so tired every day?  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. Please answer me a few more questions. Do you have any of the following symptoms? Persistent low mood, disturbed appetite, loss of interest in previously pleasurable activities, ideas of hopelessness, ideas of helplessness, ideas of suicide and persistent headache. Wh...  Read Full »

Is it safe to take Viagra is you have an aneurysm?

Query: Hi doctor, I am a 54 year old male with complex medical histories, including a current splenic artery aneurysm, an occluded right vertebral artery, historical major spinal cord trauma from intradural schwannomas (removed twice) and multiple liver hemangiomas. I have had occasional erectile dysfunct...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. According to me, it is better to avoid Viagra as it is a vasodilator. But, the final decision should take after consulting your cardiologist. First, rule out the psychogenic causes of erectile dysfunction. Because, there is no need to take Viagra (Sildenafil), if it is ...  Read Full »

Can my OCD get cured with lower dose of medicine?

Query: Hi doctor, I have brain lesion in the left temporal lobe size 0.9 mm as found in brain MRI. I had seizure twice two years ago. I am also suffering from OCD. Fluoxetine 40 mg has been very effective in treating OCD, but caused memory problem, speech problem and lack of concentration. When can I lower...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. For Obsessive compulsive disorder (OCD) you have to take medications. Less than 40 mg Fluoxetine will not be effective. So, continue the same dose. Chances of relapse are very high in OCD cases. As you are having it for six years it is better to continue the medication...  Read Full »

How to overcome premature ejaculation?

Query: Hi doctor, I am 28 years old. Suffering from premature ejaculation. I used to ejaculate within a minute. I could not even control it. Feel very sensation in organ after penetration. Please help.  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi,  Welcome to icliniq.com. Please answer few questions. How long it has been there? Let me know your complete sexual history. Since when are you sexually active? And number of partners? What is your masturbation history? Do you suffer from any systemic illness such as diabetes and hypertension? ...  Read Full »

My mother is so clueless about what she is doing. Why?

Query: Hi doctor, My mother is 50 years old. Sometimes, she is so clueless about how to talk, what to talk and when to talk. As a result she always gets hatred from the people around her. She fights with everyone and always complains about each and everything happening. We used to think all these where ho...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. Kindly answer me few questions. Has it started suddenly or gradually? How was she a year back? Was she completely normal or had some behavioral problems? For last one year, is she performing her duty like job or kitchen work? Is she caring and responsible in her famil...  Read Full »

Having fear of going out to public places.Can you suggest any treatments?

Query: Hello doctor, I am 30 years old and my height and weight are 5'8" and 88 kg respectively. I have symptoms of agoraphobia from my childhood. I cannot go to public places like mall, theater or grocery store. I cannot even travel alone and every time I depend on someone. I feel sad every time with ...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. From your history, it is definitely agoraphobia. Along with that you have developed some depressive symptoms also.  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.